I have been on it now for over 5 years, and I am starting to struggle a bit. It was an all out miracle when I first started on it. My life changed with in a few months. I felt amazing and started having a life. The last 6 months or so I have been having a harder time and battling some anxiety. Nothing near as bad as before lex, but worse than it's been since I started. I was just curious if anyone else noticed it becoming less effective over time?
I have been on Lexapro for the past 8 years and have noticed the same exact symptoms as you described. I have asked my doctor several times to increase the dosage, but he refuses to do this. This is why I have asked questions recently about adding Wellbutrin to Lexapro. My doctor is getting ready to try this with me. I no longer feel like Lexapro is as effective as it was when I first began it 8 years ago.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 3 answers
Posted 16 Feb 2011 • 5 answers
Posted 12 Apr 2011 • 3 answers
Posted 13 Jul 2011 • 3 answers
Posted 30 Sep 2011 • 5 answers